Alert archive / Pennsylvania / Wind Advisories in 2019

Wind Advisory 6, NWS State College, PA

April 15, 201917 counties in Pennsylvania

NWS State College, PA issued this wind advisory at Apr 15, 2019, 3:49 AM EDT for 17 counties in Pennsylvania. It took effect at Apr 15, 2019, 9:00 AM EDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Apr 15, 2019, 3:49 AM EDT (07:49 UTC)
In effect from
Apr 15, 2019, 9:00 AM EDT
Expired
Apr 15, 2019, 8:00 PM EDT
In force
11 hr
Issued by
NWS State College, PA

Counties Adams County, PA, Bedford County, PA, Blair County, PA, Cambria County, PA, Cumberland County, PA, Dauphin County, PA, Franklin County, PA, Fulton County, PA, Huntingdon County, PA, Juniata County, PA, Lancaster County, PA, Lebanon County, PA, Mifflin County, PA, Perry County, PA, Schuylkill County, PA, Somerset County, PA, York County, PA

The radar

The State College radar (KCCX), 86 km from the middle of the area, began a volume at 07:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 7.8 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2019-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 243 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2019-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 326 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
243 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
961 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
326 m²/s²
0-3 km storm-relative helicity
478 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.3

Open this sounding in Storm Lab

The text

As transmitted.

379 
WWUS71 KCTP 150749
NPWCTP

URGENT - WEATHER MESSAGE
National Weather Service State College PA
349 AM EDT Mon Apr 15 2019


PAZ024>028-033>036-056>059-063>066-152000-
/O.NEW.KCTP.WI.Y.0006.190415T1300Z-190416T0000Z/
Cambria-Blair-Huntingdon-Mifflin-Juniata-Somerset-Bedford-Fulton-
Franklin-Perry-Dauphin-Schuylkill-Lebanon-Cumberland-Adams-York-
Lancaster-
Including the cities of Johnstown, Altoona, Huntingdon, 
Mount Union, Lewistown, Mifflintown, Somerset, Bedford, 
McConnellsburg, Chambersburg, Newport, Harrisburg, Hershey, 
Pottsville, Lebanon, Carlisle, Gettysburg, York, and Lancaster
349 AM EDT Mon Apr 15 2019

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 8 PM EDT
THIS EVENING...

The National Weather Service in State College has issued a Wind
Advisory, which is in effect from 9 AM this morning to 8 PM EDT
this evening.

* WINDS...West 15 to 25 mph with gusts up to 50 mph.

* TIMING...Mid morning through early evening.

* IMPACTS...Strong winds may blow down tree limbs, possibly
  causing isolated power outages. Driving may be difficult for
  high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Review wind safety and preparedness information at
weather.gov/safety/wind.

&&

$$
1 follow-up statement
719 
WWUS71 KCTP 151813
NPWCTP

URGENT - WEATHER MESSAGE
National Weather Service State College PA
213 PM EDT Mon Apr 15 2019

PAZ024>028-033>036-056>059-063>066-160000-
/O.CON.KCTP.WI.Y.0006.000000T0000Z-190416T0000Z/
Cambria-Blair-Huntingdon-Mifflin-Juniata-Somerset-Bedford-Fulton-
Franklin-Perry-Dauphin-Schuylkill-Lebanon-Cumberland-Adams-York-
Lancaster-
Including the cities of Johnstown, Altoona, Huntingdon, 
Mount Union, Lewistown, Mifflintown, Somerset, Bedford, 
McConnellsburg, Chambersburg, Newport, Harrisburg, Hershey, 
Pottsville, Lebanon, Carlisle, Gettysburg, York, and Lancaster
213 PM EDT Mon Apr 15 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* WINDS...From the west 20 to 25 mph with gusts 45 to 50 mph.

* TIMING...Peak gusts through this evening before winds begin to
  subside tonight.  

* IMPACTS...Strong winds may blow down tree limbs, possibly 
  causing isolated power outages. Driving may be difficult for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Review wind safety and preparedness information at
weather.gov/safety/wind.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this wind advisory went out at Apr 15, 2:23 AM EDT, 1 hour 26 minutes earlier.

Area forecast discussion, Apr 15, 2:23 AM EDT, 1 hour 26 minutes before
Area Forecast Discussion
National Weather Service State College PA
223 AM EDT Mon Apr 15 2019

.SYNOPSIS...
Low pressure over the Ohio Valley will track across upstate
New York tonight, as the trailing cold front pushes through
Pennsylvania. Upper level ridging is expected over the region
during the middle of the week, then a slow-moving cold front
will likely push into the region late Friday into early
Saturday.

&&

.NEAR TERM /UNTIL 7 AM THIS MORNING/...
Have cancelled the Flash flood watch for the northwest as the
precipitation has ended. The Tornado watch has been scaled back
for most of the region but will continue over the next few hours
for the Lower Susquehanna region. The strong shear aloft will
continue to support the line of storms that will continue to
move through the region.The latest HRRR and given the speed that
this line is moving, the storms should exit the region over the
next few hours.
 Flash flood watch continues over the southeast as the region
has received around an inch to an inch and a half. FFG remains
fairly low so the potential for overnight flooding remains.
 Showers will fade near sunrise. Winds will slacken overnight
though persistent westerly winds should continue into Monday.
 Overnight lows will continue to slowly drop though the cloudy
skies, along with the moisture will help keep temperatures from
dropping to low. Expect lows Anthe mid 50s through the
Southeast to the upper 30s in the northwest.

&&

.SHORT TERM /7 AM THIS MORNING THROUGH 6 PM TUESDAY/...
Blustery and much cooler conditions are expected Monday, as
strengthening low pressure passes north of Pa. Passage of upper
trough will likely produce scattered rain/snow showers across
the Allegheny Plateau. However, surface temps should remain too
warm for any snow accumulations. A downsloping westerly flow
should result in dry weather across the Susq Valley. However,
cold temps aloft will likely result in a good deal of stratocu.
Bukfit soundings support wind gusts Monday afternoon close to
40kts across southern PA, so later shifts may need to consider
a possible wind advisory.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
Left mentioned of some showers in for later Tuesday into Thursday.
Much of this time will be dry.

The main issue will be another huge weather system by Friday.
Showers and some thunderstorms will be associated with this
system.

For now, just minor adjustments.

For later Saturday into early next Monday, the risk of showers
tapers off. GFS and EC still different from run to run and day
to day, on how the upper level trough may split apart, and dig
southeast. This will make a difference on how things linger past
Friday.

Either way, not looking quite as cold as it did several days
ago. Thus the chance of any snow showers on the back side of the
storm is less now.

&&

.AVIATION /06Z MONDAY THROUGH FRIDAY/...
A broken line of showers with brief gusty winds will cross the
Lower Susq Valley during the early overnight hours. Behind this
line, a few hours of light stratiform rain is expected.

It will turn blustery area-wide on Monday, with west winds
gusting 30 to 40 kts. MVFR conds are expected across the western
highlands /KBFD and KJST/ in lingering rain showers, and some
wet snowflakes may even mix in. Farther to the east, VFR conds
are expected as clouds will give way to a partly sunny
afternoon.

.Outlook...

Mon...Becoming windy. Lingering MVFR conds at KBFD and KJST in
sctd SHRA.
Tue...Trending VFR; winds subsiding.
Wed-Thu...Mainly VFR, although an outside chance of a SHRA.
Fri...Widespread restrictions likely in SHRA and TSRA.

&&

.HYDROLOGY...

One inch of precipitation has fallen through the southeast.
Couple this with the heavy rain the southeastern counties along
with the patchy flooding two days ago and there remains the
potential for minor flooding through the Southeastern counties.
There has been some minor flooding that occurred in and around
Myerstown and Chuckle.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 6 AM EDT early this morning for PAZ036-
056>059-063>066.

&&

SYNOPSIS...Dangelo
NEAR TERM...Dangelo/Ceru
SHORT TERM...DeVoir/Fitzgerald
LONG TERM...Martin
AVIATION...Evanego
HYDROLOGY...Ceru
Hazardous weather outlook, Apr 15, 1:42 AM EDT, 2 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
142 AM EDT Mon Apr 15 2019

PAZ004>006-010>012-017>019-024>028-033>035-037-041-042-045-046-
049>053-160545-
Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield-
Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-Mifflin-
Juniata-Somerset-Bedford-Fulton-Tioga-Northern Lycoming-Sullivan-
Southern Clinton-Southern Lycoming-Union-Snyder-Montour-
Northumberland-Columbia-
142 AM EDT Mon Apr 15 2019

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ057>059-064>066-160545-
Dauphin-Schuylkill-Lebanon-Adams-York-Lancaster-
142 AM EDT Mon Apr 15 2019

...FLASH FLOOD WATCH IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING...
...TORNADO WATCH 69 IN EFFECT UNTIL 3 AM EDT EARLY THIS MORNING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Tornado Watch.
   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ036-056-063-160545-
Franklin-Perry-Cumberland-
142 AM EDT Mon Apr 15 2019

...FLASH FLOOD WATCH IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Apr 15, 3:05 AM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
305 AM EDT MON APR 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1158 PM     TSTM WND DMG     MORRIS                  41.65N  77.27W
04/14/2019                   TIOGA              PA   911 CALL CENTER

            2 TREES DOWN IN THE CITY OF MORRIS.

&&

EVENT NUMBER CTP1901201

JRB
Local storm report, Apr 15, 3:10 AM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
310 AM EDT MON APR 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     TSTM WND DMG     MIDDLEBURG              40.79N  77.05W
04/15/2019                   SNYDER             PA   SOCIAL MEDIA

            TREES DOWN ON A HOUSE.

&&

EVENT NUMBER CTP1901202

EVANEGO
Local storm report, Apr 15, 3:19 AM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
319 AM EDT MON APR 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     TSTM WND DMG     STARBRICK               41.84N  79.21W
04/14/2019                   WARREN             PA   EMERGENCY MNGR

            SIGNIFICANT DAMAGE AT INTERSECTION OF PRESTON RD AND
            RTE 6. DAMAGE TO BUILDING AND SHIPPING CONTAINER.
            TORNADO POSSIBLE.

0838 PM     TSTM WND DMG     WARREN                  41.84N  79.14W
04/14/2019                   WARREN             PA   911 CALL CENTER

            NUMEROUS TREES DOWN COUNTYWIDE.

0845 PM     TSTM WND DMG     1 N WARREN              41.86N  79.14W
04/14/2019                   WARREN             PA   911 CALL CENTER

            TREES AND WIRES ON HOUSE.

0847 PM     TSTM WND DMG     NORTH WARREN            41.87N  79.15W
04/14/2019                   WARREN             PA   911 CALL CENTER

            WIRES ON A VEHICLE.

0921 PM     TSTM WND DMG     BRADFORD                41.96N  78.64W
04/14/2019                   MCKEAN             PA   911 CALL CENTER

            MULTIPLE TREES DOWN IN THE CITY OF BRADFORD INCLUDING
            ON HALL ROAD.

0935 PM     TSTM WND DMG     ELDRED                  41.96N  78.38W
04/14/2019                   MCKEAN             PA   911 CALL CENTER

            TREE DOWN AT INTERSECTION OF WINDFALL ROAD, SMITH ROAD,
            AND LOOP ROAD.

0938 PM     TSTM WND DMG     KANE                    41.66N  78.81W
04/14/2019                   MCKEAN             PA   911 CALL CENTER

            TREES AND WIRES DOWN ON POPLAR STREET.

1005 PM     TSTM WND DMG     BOSWELL                 40.16N  79.03W
04/14/2019                   SOMERSET           PA   TRAINED SPOTTER

            3 LARGE TREES DOWN.

1022 PM     TSTM WND DMG     CAIRNBROOK              40.12N  78.82W
04/14/2019                   SOMERSET           PA   911 CALL CENTER

            MULTIPLE TREES DOWN ACROSS THE COUNTY INCLUDING ONE ON
            ROUTE 30 AND ONE ON A RESIDENCE IN CAIRNBROOK.

1022 PM     TSTM WND DMG     STOYSTOWN               40.10N  78.96W
04/14/2019                   SOMERSET           PA   TRAINED SPOTTER

            TREE BLOCKING HIGHWAY AT INTERSECTION OF LINCOLN
            HIGHWAY AND LAMBERTSVILLE ROAD.

1026 PM     TSTM WND DMG     MOUNTAINDALE            40.69N  78.42W
04/14/2019                   CAMBRIA            PA   911 CALL CENTER

            TREE DOWN NEAR MOUNTAINDALE.

1027 PM     TSTM WND DMG     BROWNSTOWN              40.33N  78.94W
04/14/2019                   CAMBRIA            PA   911 CALL CENTER

            WIRES DOWN NEAR BROWNSTOWN.

1051 PM     TSTM WND GST     BROOKLAND               41.83N  77.80W
04/14/2019  E60 MPH          POTTER             PA   TRAINED SPOTTER

1054 PM     TSTM WND DMG     ALTOONA                 40.51N  78.40W
04/14/2019                   BLAIR              PA   911 CALL CENTER

            DOWNED TREE ON CAR BY THE INTERSECTION OF 4TH STREET
            AND 3RD AVE.

1126 PM     TSTM WND DMG     2 NW HUNTINGDON         40.52N  78.04W
04/14/2019                   HUNTINGDON         PA   911 CALL CENTER

            TREES DOWN NEAR LINCOLN CAVERNS AND WARRIORS MARK.

1136 PM     TSTM WND DMG     MILESBURG               40.94N  77.79W
04/14/2019                   CENTRE             PA   911 CALL CENTER

            TREE DOWN ALONG OLD 220.

1156 PM     TSTM WND DMG     LEWISTOWN               40.60N  77.57W
04/14/2019                   MIFFLIN            PA   911 CALL CENTER

            WIRES DOWN ON RAILROAD STREET.

1158 PM     TSTM WND DMG     MORRIS                  41.65N  77.27W
04/14/2019                   TIOGA              PA   911 CALL CENTER

            2 TREES DOWN IN THE CITY OF MORRIS.

1159 PM     TSTM WND GST     LOCK HAVEN              41.14N  77.45W
04/14/2019  M58 MPH          CLINTON            PA   ASOS

1205 AM     TSTM WND DMG     PORT ROYAL              40.53N  77.39W
04/15/2019                   JUNIATA            PA   911 CALL CENTER

            NUMEROUS TREES AND WIRES DOWN INCLUDING ON 322 IN
            DELAWARE TOWNSHIP, AND ROUTES 74 AND 333 IN PORT ROYAL.

1213 AM     HAIL             MCCLURE                 40.71N  77.31W
04/15/2019  M1.00 INCH       SNYDER             PA   SOCIAL MEDIA

1223 AM     TSTM WND DMG     BEAVERTOWN              40.75N  77.17W
04/15/2019                   SNYDER             PA   SOCIAL MEDIA

            TREES DOWN AND A ROOF BLOWN OFF A SHED.

1226 AM     TSTM WND DMG     MONT ALTO               39.84N  77.55W
04/15/2019                   FRANKLIN           PA   911 CALL CENTER

            2 TREES DOWN ON PENN STATE MONT ALTO CAMPUS.

1228 AM     HAIL             PENNS CREEK             40.86N  77.07W
04/15/2019  M1.50 INCH       SNYDER             PA   SOCIAL MEDIA

1230 AM     TSTM WND DMG     LEWISBURG               40.96N  76.89W
04/15/2019                   UNION              PA   EMERGENCY MNGR

            POWER LINES DOWN, TRACTOR TRAILER ON SIDE, AND BARN
            BLOWN APART ON SMOKETOWN ROAD.

1230 AM     TSTM WND DMG     MIFFLINBURG             40.92N  77.05W
04/15/2019                   UNION              PA   SOCIAL MEDIA

            TREES DOWN ALONG WITH PENNY-SIZED HAIL.

1230 AM     TSTM WND DMG     MIDDLEBURG              40.79N  77.05W
04/15/2019                   SNYDER             PA   SOCIAL MEDIA

            TREES DOWN ON A HOUSE.

1240 AM     TSTM WND DMG     MUNCY                   41.20N  76.79W
04/15/2019                   LYCOMING           PA   911 CALL CENTER

            BARN ROOF OFF ON EXCHANGE ROAD.

1242 AM     TSTM WND DMG     MONTANDON               40.96N  76.86W
04/15/2019                   NORTHUMBERLAND     PA   SOCIAL MEDIA

            TREES AND WIRES DOWN AT ROUTE 405 AND ROUTE 45.

0120 AM     TSTM WND DMG     DUSHORE                 41.53N  76.40W
04/15/2019                   SULLIVAN           PA   TRAINED SPOTTER

            NUMEROUS TREES DOWN IN CITY OF DUSHORE. NEARLY EVERY
            ROAD BLOCKED.

&&

EVENT NUMBER CTP1901179 CTP1901173 CTP1901174 CTP1901175 CTP1901177
CTP1901178 CTP1901176 CTP1901182 CTP1901181 CTP1901183 CTP1901185
CTP1901184 CTP1901180 CTP1901186 CTP1901194 CTP1901189 CTP1901187
CTP1901201 CTP1901188 CTP1901196 CTP1901198 CTP1901197 CTP1901200
CTP1901193 CTP1901191 CTP1901192 CTP1901202 CTP1901199 CTP1901195
CTP1901190

EVANEGO
Local storm report, Apr 15, 3:21 AM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
321 AM EDT MON APR 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1256 AM     TSTM WND DMG     BENTON                  41.19N  76.39W
04/15/2019                   COLUMBIA           PA   EMERGENCY MNGR

            NUMEROUS TREES DOWN, TRAILERS FLIPPED, AND BUILDINGS
            FLATTENED.

&&

EVENT NUMBER CTP1901203

JRB
Local storm report, Apr 15, 3:37 AM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
337 AM EDT MON APR 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1256 AM     TSTM WND DMG     ELIZABETHVILLE          40.55N  76.82W
04/15/2019                   DAUPHIN            PA   TRAINED SPOTTER

            PARTIAL ROOF BLOWN OFF HOUSE. TREES AND WIRES DOWN AT
            CROSS STREETS OF WILHOUR RD AND HARMAN LN.

&&

EVENT NUMBER CTP1901204

JRB
Local storm report, Apr 15, 3:38 AM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
338 AM EDT MON APR 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1256 AM     TSTM WND DMG     MILLERSBURG             40.54N  76.96W
04/15/2019                   DAUPHIN            PA   911 CALL CENTER

            ROOF OFF CHURCH ALONG WITH TREES AND WIRES DOWN.

&&

EVENT NUMBER CTP1901205

JRB

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 8:03 PM EDTTornado WarningCTPWarren57 min
Apr 14, 8:31 PM EDTSpecial Weather StatementCTPAdams29 min
Apr 14, 8:41 PM EDTSevere Thunderstorm WarningCTPElk, McKean, Warren64 min
Apr 14, 8:44 PM EDTAreal Flood AdvisoryCTPWarren4 hr
Apr 14, 9:29 PM EDTAreal Flood AdvisoryCTPElk, McKean4 hr
Apr 14, 9:34 PM EDTSevere Thunderstorm WarningCTPCameron, Elk, McKean, Potter56 min
Apr 14, 9:42 PM EDTSpecial Weather StatementCTPCambria, Clearfield, Somerset48 min
Apr 14, 9:53 PM EDTAreal Flood AdvisoryCTPLancaster, Lebanon, Schuylkill3 hr
Apr 14, 10:03 PM EDTSevere Thunderstorm WarningCTPCambria, Clearfield42 min
Apr 14, 10:17 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Cambria, Fulton, Somerset43 min
Apr 14, 10:24 PM EDTSpecial Weather StatementCTPLycoming36 min
Apr 14, 10:31 PM EDTSpecial Weather StatementCTPCameron, Potter29 min
Apr 14, 10:38 PM EDTAreal Flood AdvisoryCTPColumbia, Dauphin, Lebanon, Northumberland, Schuylkill3 hr
Apr 14, 10:42 PM EDTSevere Thunderstorm WarningCTPCentre, Clearfield48 min
Apr 14, 10:50 PM EDTSevere Thunderstorm WarningCTPPotter, Tioga55 min
Apr 14, 10:58 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Centre, Franklin, Fulton, Huntingdon and 1 more47 min
Apr 14, 11:11 PM EDTSpecial Weather StatementCTPClinton, Lycoming94 min
Apr 14, 11:34 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton, Huntingdon, Juniata, Lycoming, Mifflin and 2 more86 min
Apr 14, 11:41 PM EDTSevere Thunderstorm WarningCTPCumberland, Franklin, Huntingdon, Juniata, Perry49 min
Apr 14, 11:46 PM EDTSevere Thunderstorm WarningCTPLycoming, Tioga59 min
Apr 15, 12:27 AM EDTSpecial Weather StatementCTPAdams, Cumberland, Dauphin48 min
Apr 15, 12:41 AM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Montour, Northumberland, Sullivan52 min
Apr 15, 1:07 AM EDTSpecial Weather StatementCTPAdams, Lebanon, Schuylkill, York53 min
Apr 15, 2:00 AM EDTSpecial Weather StatementCTPLancaster, York60 min
Apr 15, 2:58 AM EDTSpecial Weather StatementCTPLancaster32 min
Apr 15, 3:29 AM EDTRiver Flood WarningCTPLebanon, Schuylkill26 hr
Apr 15, 5:23 PM EDTRiver Flood WarningCTPDauphin, Lebanon12 hr

Nearby

Wind Advisories in Pennsylvania, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.